Remicade Rash???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Boxermom2
Veteran Member


Date Joined Dec 2008
Total Posts : 601
   Posted 11/9/2009 7:43 PM (GMT -6)   
I have had three infusions of Remicade. The third one was 8 weeks ago and was 10kg dose. Two and a half weeks ago I developed a rash on my face, neck and arms. Tons of tiny bumps all over. It is red, hot and itchy. Sometimes my face looks swollen. I have also noticed my arms and legs going a little numb while I am sleeping. Has anybody had a rash like this? I went to the dermatologist last week. She said she thought it looked viral but it would have been all over my body. She gave me a steroid cream to put on the rash for two weeks. I am due for my next infusion this Wednesday.

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7116
   Posted 11/9/2009 8:10 PM (GMT -6)   
Are you having any joint pain outside of that you normally have because of your AS? Are you running a low grade fever - 99-100? The reason I ask is that your rash MIGHT, and I emphasize might, be associated with Remicade induced lupus. Did your dermatologist discuss this possibility? Remicade can cause lupus like syndrome in some people.
Moderator Crohn's Disease  & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
 


Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 560
   Posted 11/9/2009 8:55 PM (GMT -6)   
I think maybe you should see your GI before your next infusion. Remicade induced lupus is not fun. Do you take benedryl and prednisone one hour before your infusion?

Julia

Boxermom2
Veteran Member


Date Joined Dec 2008
Total Posts : 601
   Posted 11/10/2009 5:55 AM (GMT -6)   
I spoke to my GI about it. He said it may be a hypersensitivity. I asked him about the Lupus. I have had some elbow and finger joint pain. The dermatologist didn't take me up on it either. She said she didn't know much about Remicade reactions and would look into it. My next dermatologist appointment is the 18th and GI is on Nov19th. Dermatologist told me to go and get infusion this Wednesday, Nov 11th.

What exactly does the lupus rash look like? I know the butterfly on the face but this is also my arms and neck. I am getting the Remicade for UC. Oh, my face also looks swollen.

Cece
New Member


Date Joined Sep 2017
Total Posts : 1
   Posted 9/20/2017 1:07 PM (GMT -6)   
I read your post and TY. I did not know you could have such a reaction to remicade. I have had it for 8 Infussion and in July 2017 had a lupus rash on face that resembled a butterfly red, hot, itchy, scaly, and ozzing from my face that drove me to think bad thoughts bc medical people thought I had infection. It was no infection and flooded my body with antibiotics which sicken me further. Remicade had been the only med to relieve my pain. Now no more remicade. Thank u for information.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 7:22 AM (GMT -6)
There are a total of 2,883,645 posts in 316,445 threads.
View Active Threads


Who's Online
This forum has 157538 registered members. Please welcome our newest member, salfelci.
343 Guest(s), 12 Registered Member(s) are currently online.  Details
NicHostetler, Erichardson234, older guy, countingstarsx, bill2009, luckylibra, Almost a 10, gabybee, Terry's Cellar, sgagsa345454546, J24O90, Shelly1978


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer